Fixed points and homotopy results for Ciric-type multivalued operators on a set with two metrics
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 67-73
Published online March 1, 2008
Tania Lazu ar, Donal O'Regan, and Adrian Petruc sel
Commercial Academy Satu-Mare, National University of Ireland, and Babe\c s-Bolyai University Cluj-Napoca
Abstract : The purpose of this paper is to present some fixed point results for nonself multivalued operators on a set with two metrics. In addition, a homotopy result for multivalued operators on a set with two metrics is given. The data dependence and the well-posedness of the fixed point problem are also discussed.
Keywords : set with two metrics, multivalued operator, fixed point, well-posed fixed point problem, generalized contraction, data dependence
MSC numbers : 47H10, 54H25, 47H04
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd